Another geometric proof of supercompactness of compact metric spaces
Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 205-208
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_48_2_205_208,
author = {W. D\k{e}bski},
title = {Another geometric proof of supercompactness of compact metric spaces},
journal = {Colloquium Mathematicum},
pages = {205--208},
year = {1984},
volume = {48},
number = {2},
doi = {10.4064/cm-48-2-205-208},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-205-208/}
}
TY - JOUR AU - W. Dębski TI - Another geometric proof of supercompactness of compact metric spaces JO - Colloquium Mathematicum PY - 1984 SP - 205 EP - 208 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-205-208/ DO - 10.4064/cm-48-2-205-208 LA - en ID - 10_4064_cm_48_2_205_208 ER -
W. Dębski. Another geometric proof of supercompactness of compact metric spaces. Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 205-208. doi: 10.4064/cm-48-2-205-208
Cité par Sources :